# SDR C2XA008TY123

- Difficulty date: October 8, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166248
- Part serial: 2005020149
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 15,855 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM IAH TO ORF WHEN THE CREW RECEIVED SEVERAL EICAS MESSAGES FROM BLEED NR 1 OVERTEMP FOLLOWED BY BLEED NR 2  OVERTEMP THROUGHOUT DESCENT TO EXIT, IN ADDITION TO ANTI-ICE FAIL AND ICE CONDITIONS.  DIVERTED TO TYS, WHERE MX REMOVED R&R BOTH FWD FAN AIR THERMOSTATS.  OPS CHECKS GOOD.  WORK WAS IAW AMM 36-11-06 AND WAS RELEASED TO SERVICE.
